| Model Number |
A219 |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) delivered four inappropriate shocks due to suspected supraventricular tachycardia (svt).Technical services (ts) recommended the field representative review with the physician to declare the rhythm.This occurred in secondary vector.The svt was around 200 beats per minute (bpm) and the rate slowed below the rate cutoff (rco) on the fourth shock.However, the rhythm persisted.This s-icd remains in service.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.